Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 323, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 3, 2007, 2:22 AM CDT for Howard County, Texas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2007, 2:22 AM CDT (07:22 UTC)
- Expired
- Jun 3, 2007, 3:15 AM CDT
- In force
- 53 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Counties, with a storm outline in the text
County Howard County, TX
The radar
The Midland/Odessa radar (KMAF), 76 km from the middle of the area, began a volume at 07:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 10:36 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 7.4 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1245 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1986 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMAF 030722 SVRMAF TXC227-030815- /O.NEW.KMAF.SV.W.0323.070603T0722Z-070603T0815Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 222 AM CDT SUN JUN 3 2007 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN HOWARD COUNTY IN WEST TEXAS... * UNTIL 315 AM CDT * AT 220 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 6 MILES SOUTH OF KNOTT...OR 12 MILES NORTHWEST OF BIG SPRING...MOVING SOUTHEAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS... BIG SPRING... LOMAX... SOUTH HAVEN... ELBOW... DURING A SEVERE THUNDERSTORM... THE BEST PROTECTION CAN BE FOUND IN AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY MORNING FOR WEST TEXAS. TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3219 10132 3211 10166 3249 10168 3251 10152 $$
2 follow-up statements
000 WWUS54 KMAF 030735 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 234 AM CDT SUN JUN 3 2007 TXC227-030815- /O.CON.KMAF.SV.W.0323.000000T0000Z-070603T0815Z/ HOWARD TX- 234 AM CDT SUN JUN 3 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR WESTERN HOWARD COUNTY... AT 233 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 7 MILES NORTHWEST OF ELBOW...OR ABOUT 7 MILES WEST OF BIG SPRING CROSSING I-20...MOVING SOUTHEAST AT 35 MPH. SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...SOUTH HAVEN...LOMAX...ELBOW AND BIG SPRING. A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY MORNING FOR WEST TEXAS. TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3219 10132 3211 10166 3249 10168 3251 10152 $$
000 WWUS54 KMAF 030742 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 241 AM CDT SUN JUN 3 2007 TXC227-030815- /O.CON.KMAF.SV.W.0323.000000T0000Z-070603T0815Z/ HOWARD TX- 241 AM CDT SUN JUN 3 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT FOR WESTERN HOWARD COUNTY... AT 237 AM CDT...THE PUBLIC REPORTED GOLF BALL SIZE HAIL IN SOUTH HAVEN. THIS STORM WAS LOCATED NEAR ELBOW...OR ABOUT 6 MILES SOUTHWEST OF BIG SPRING...MOVING SOUTHEAST AT 35 MPH. SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...ELBOW AND SOUTH HAVEN. A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY MORNING FOR WEST TEXAS. TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3219 10132 3211 10166 3249 10168 3251 10152 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 2:44 PM CDT, 11 hours 38 minutes earlier.
Area forecast discussion, Jun 2, 2:44 PM CDT, 11 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 244 PM CDT SAT JUN 2 2007 .SHORT TERM... A COMPARISON OF WRF AND GFS SURFACE DEWPOINTS PROGGED ACROSS THE CWA SHOW A SIGNIFICANT DIFFERENCE IN THE HANDLING OF MOISTURE FIELDS ACROSS THE COUNTY WARNING AREA. WHILE BOTH MODELS PROG DRY AIR OVER SOUTHWEST TEXAS THIS AFTERNOON...WHICH IS CURRENTLY SEEN IN CURRENT SURFACE OBSERVATIONS...THE GFS SHOWS DEWPOINTS FALLING INTO THE 40S AND 50S ACROSS MUCH OF THE AREA EAST OF THE MOUNTAINS. WITH EAST TO SOUTHEAST SURFACE WINDS EXPECTED THIS AFTERNOON...THIS IS LIKELY TOO DRY. IN CONTRAST...THE WRF PROGS DEWPOINT TEMPERATURES IN THE 60S THIS AFTERNOON ACROSS THE AREA...WHICH LOOKS RIGHT ON TARGET. CURRENT SPC INFORMATION PLACES THE SURFACE THETA-E RIDGE FROM THE GULF OF MEXICO...ACROSS NORTH TEXAS...AND INTO THE NORTHERN PORTIONS OF OUR CWA. THIS IS IN CLOSE PROXIMITY TO TWO SURFACE BOUNDARIES AS SEEN ON VISIBLE SATELLITE IMAGERY. THE FARTHER SOUTH BOUNDARY IS NOTED ON RADAR IMAGERY ACROSS ANDREWS...MARTIN...AND HOWARD COUNTIES MOVING SOUTHWARD WHILE THE NORTHERN BOUNDARY IS MOVING NORTHWARD AND IS DRAPED ACROSS PORTIONS OF THE SOUTH PLAINS AND PORTIONS OF THE LOW ROLLING PLAINS. THE BIG QUESTION REMAINS WHERE THE PRIMARY AREA OF AFTERNOON CONVECTION WILL DEVELOP. IF YOU BELIEVE THE WRF PROG...THE NORTHERN BOUNDARY WILL SERVE AS THE PRIMARY FOCUS FOR THUNDERSTORM DEVELOPMENT. NORTHWEST FLOW WILL ALSO ALLOW FOR UPPER LEVEL SHORTWAVES TO MOVE ACROSS THIS NORTHERN AREA AS WELL...AIDING IN THE DEVELOPMENT OF AN EVENING OR OVERNIGHT MCS..PRIMARILY OVER OUR NORTHEAST CWA. SINCE THE CAP IS MUCH STRONGER FARTHER SOUTH...THIS COULD PRECLUDE THUNDERSTORM DEVELOP ALONG THE FARTHER SOUTH BOUNDARY. AREAS FARTHER NORTH WILL HAVE LESS OF A CAP. THE WRF SHOWS THE CAP ERODING THIS AFTERNOON...ESPECIALLY OVER OUR NORTHEAST FORECAST AREA...THUS WILL LEAD TOWARDS THE WRF SOLUTION. THE WRF ALSO SUGGESTS THAT ONCE THUNDERSTORMS DEVELOP...WE COULD SEE OUTFLOW BOUNDARIES PUSHING SOUTHWARD...WHICH COULD ALLOW FOR CONVECTION LATER THIS EVENING TO MOVE FARTHER SOUTHWARD INTO THE TEXAS PERMIAN. OVERALL...WILL MAKE ADJUSTMENTS TO RAISE POPS SLIGHTLY OVER THE NORTHEAST TEXAS PERMIAN AND LOW ROLLING PLAINS...ESPECIALLY FOR THE EVENING HOURS. WITH CAPE VALUES PROGGED IN THE IN THE 2500-3000 J/KG RANGE THIS AFTERNOON AND EVENING ALONG THE AFOREMENTIONED NORTHERN BOUNDARY...WILL INCLUDE MENTION OF SEVERE AS WELL FOR AREAS OVER THE NORTHEAST CWA. FOR OTHER AREAS EAST OF THE MOUNTAINS...WILL CONTINUED TO INCLUDE LOWER ORDER POPS FOR THIS AFTERNOON AND THIS EVENING...THINKING THAT MOST AREAS WILL REMAINED CAPPED. HOWEVER...IN THOSE AREAS WHERE THE CAP BREAKS AND THUNDERSTORMS DO DEVELOP...THERE IS A VERY GOOD CHANCE OF STORMS REACHING SEVERE LEVELS BASED ON EXPECTED INSTABILITY IN THE MODERATE TO HIGH RANGE. .LONG TERM... WITH NORTHWEST UPPER FLOW ALOFT EXPECTED THROUGH TUESDAY...A CHANCE OF EVENING AND OVERNIGHT CONVECTION WILL PERSIST. LEFT OVER BOUNDARIES FROM EVENING AND OVERNIGHT CONVECTION WILL SERVE AS A FOCUS FOR LATER AFTERNOON THUNDERSTORMS AS WELL. A PATTERN CHANGE IS ANTICIPATED BY MID WEEK...AS WE BEGIN TO WORK OUR WAY TOWARDS DRIER AND WARMER WEATHER ACROSS THE AREA. DEEPENING SURFACE LOW PRESSURE OVER THE NORTHERN AND CENTRAL HIGH PLAINS BY WEDNESDAY SHOULD ALLOW FOR THE DRYLINE TO MIX EASTWARD ON WEDNESDAY...WITH DOWNSLOPE SOUTHWEST FLOW AND WARMER TEMPERATURES OVER MOST OF THE CWA. THE DRIER WEATHER SHOULD REMAIN IN PLACE THROUGH THE WEEKEND. FOR NOW...WILL MAKE ONLY MINOR MODIFICATIONS TO THE EXTENDED FORECAST GRIDS TO REFLECT THE WARMER TEMPERATURES EXPECTED BEGINNING ON WEDNESDAY. && .PRELIMINARY POINT TEMPS/POPS... BIG SPRING TX 69 88 67 90 / 30 30 30 30 CARLSBAD NM 69 95 69 93 / 20 20 30 30 DRYDEN TX 72 97 71 96 / 10 10 20 30 FORT STOCKTON TX 68 99 70 93 / 10 20 20 30 GUADALUPE PASS TX 62 91 64 90 / 10 20 20 30 HOBBS NM 67 93 65 92 / 20 30 30 30 MARFA TX 52 94 58 89 / 10 10 10 20 MIDLAND INTL AIRPORT TX 69 92 69 92 / 20 20 30 30 ODESSA TX 67 93 68 93 / 20 20 30 30 WINK TX 70 101 68 97 / 20 20 30 30 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 03
Hazardous weather outlook, Jun 2, 1:19 PM CDT, 13 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 119 PM CDT SAT JUN 2 2007 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-031830- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 119 PM CDT SAT JUN 2 2007 /1219 PM MDT SAT JUN 2 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EVENING ACROSS THE PERMIAN BASIN...ESPECIALLY IN THE NORTHEAST. LARGE HAIL TO SIZE OF QUARTERS...WIND GUSTS IN EXCESS OF 60 MPH...AND AN ISOLATED TORNADO ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL POSSIBLE SUNDAY NIGHT INTO MONDAY MORNING AS A COMPLEX OF STORMS IS FAVORED TO MOVE ACROSS THE AREA. MOST FAVORED AREA WILL FROM BETWEEN HOBBS TO SNYDER INTO THE MIDLAND/ODESSA VICINITY. LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE THE PRIMARY CONCERNS. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED...HOWEVER LOCAL GROUPS IN THE EAST AND NORTHEAST PERMIAN BASIN MAY BE NEEDED BY THIS EVENING. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Local storm report, Jun 3, 2:09 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
209 AM CDT SUN JUN 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1102 PM FUNNEL CLOUD 25 NE GAIL 33.03N 101.14W
06/02/2007 GARZA TX PUBLIC
LARGE FUNNEL CLOUD 25 MILES NORTHEAST OF GAIL.
1102 PM HAIL 25 NE GAIL 33.03N 101.14W
06/02/2007 E2.00 INCH GARZA TX PUBLIC
HEN EGG SIZE HAIL 25 MILES NORTHEAST OF GAIL.
1223 AM HAIL LOOP 32.92N 102.42W
06/03/2007 E2.75 INCH GAINES TX EMERGENCY MNGR
BASEBALL SIZE HAIL IN LOOP.
1223 AM HAIL LOOP 32.92N 102.42W
06/03/2007 E2.75 INCH GAINES TX EMERGENCY MNGR
BASEBALL SIZE HAIL IN LOOP.
1240 AM HAIL 25 NE GAIL 33.03N 101.14W
06/03/2007 E2.00 INCH GARZA TX PUBLIC
HEN EGG SIZE HAIL 25 MILES NORTHEAST OF GAIL.
1240 AM TORNADO 5 SSE LOOP 32.85N 102.39W
06/03/2007 GAINES TX EMERGENCY MNGR
TORNADO ON THE GROUND NEAR INTERSECTION OF CR 116 AND CR
131.
1240 AM TORNADO 5 SSE LOOP 32.85N 102.39W
06/03/2007 GAINES TX EMERGENCY MNGR
TORNADO ON THE GROUND NEAR THE INTERSECTION OF CR 116 AND
CR 131.
0100 AM TSTM WND GST 1 N WESTBROOK 32.37N 101.01W
06/03/2007 E0.00 MPH MITCHELL TX TRAINED SPOTTER
WIND GUST TO 60 MPH.
0100 AM TSTM WND GST 1 N WESTBROOK 32.37N 101.01W
06/03/2007 E60.00 MPH MITCHELL TX TRAINED SPOTTER
WIND GUSTS TO 60 MPH.
0104 AM HAIL 5 W WESTBROOK 32.36N 101.10W
06/03/2007 E0.75 INCH MITCHELL TX PUBLIC
PENNY SIZE HAIL ON I-20 5 MILES WEST OF WESTBROOK.
&&
54Local storm report, Jun 3, 2:09 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
209 AM CDT SUN JUN 03 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1102 PM FUNNEL CLOUD 20 NE GAIL 33.03N 101.14W
06/02/2007 BORDEN TX PUBLIC
LARGE FUNNEL CLOUD NORTHEAST OF GAIL.
1102 PM HAIL 20 NE GAIL 33.03N 101.14W
06/02/2007 E2.00 INCH BORDEN TX PUBLIC
HEN EGG SIZE HAIL NORTHEAST OF GAIL.
1223 AM HAIL LOOP 32.92N 102.42W
06/03/2007 E2.75 INCH GAINES TX EMERGENCY MNGR
BASEBALL SIZE HAIL IN LOOP.
1223 AM HAIL LOOP 32.92N 102.42W
06/03/2007 E2.75 INCH GAINES TX EMERGENCY MNGR
BASEBALL SIZE HAIL IN LOOP.
1240 AM HAIL 25 NE GAIL 33.03N 101.14W
06/03/2007 E2.00 INCH GARZA TX PUBLIC
HEN EGG SIZE HAIL 25 MILES NORTHEAST OF GAIL.
1240 AM TORNADO 5 SSE LOOP 32.85N 102.39W
06/03/2007 GAINES TX EMERGENCY MNGR
TORNADO ON THE GROUND NEAR INTERSECTION OF CR 116 AND CR
131.
1240 AM TORNADO 5 SSE LOOP 32.85N 102.39W
06/03/2007 GAINES TX EMERGENCY MNGR
TORNADO ON THE GROUND NEAR THE INTERSECTION OF CR 116 AND
CR 131.
0100 AM TSTM WND GST 1 N WESTBROOK 32.37N 101.01W
06/03/2007 E0.00 MPH MITCHELL TX TRAINED SPOTTER
WIND GUST TO 60 MPH.
0100 AM TSTM WND GST 1 N WESTBROOK 32.37N 101.01W
06/03/2007 E60.00 MPH MITCHELL TX TRAINED SPOTTER
WIND GUSTS TO 60 MPH.
0104 AM HAIL 5 W WESTBROOK 32.36N 101.10W
06/03/2007 E0.75 INCH MITCHELL TX PUBLIC
PENNY SIZE HAIL ON I-20 5 MILES WEST OF WESTBROOK.
&&
54The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 10:46 PM CDT | Severe Thunderstorm Warning | MAF | Borden | 59 min |
| Jun 2, 11:06 PM CDT | Tornado Warning | MAF | Borden | 39 min |
| Jun 2, 11:32 PM CDT | Severe Thunderstorm Warning | MAF | Scurry | 58 min |
| Jun 2, 11:45 PM CDT | Tornado Warning | MAF | Borden | 45 min |
| Jun 3, 12:12 AM CDT | Tornado Warning | MAF | Gaines | 48 min |
| Jun 3, 12:17 AM CDT | Severe Thunderstorm Warning | MAF | Mitchell | 58 min |
| Jun 3, 12:29 AM CDT | Severe Thunderstorm Warning | MAF | Borden | 61 min |
| Jun 3, 12:32 AM CDT | Severe Thunderstorm Warning | MAF | Dawson | 58 min |
| Jun 3, 12:59 AM CDT | Tornado Warning | MAF | Gaines | 46 min |
| Jun 3, 1:16 AM CDT | Severe Thunderstorm Warning | MAF | Mitchell | 59 min |
| Jun 3, 1:28 AM CDT | Severe Thunderstorm Warning | MAF | Dawson | 47 min |
| Jun 3, 1:30 AM CDT | Severe Thunderstorm Warning | MAF | Gaines | 45 min |
| Jun 3, 1:39 AM CDT | Severe Thunderstorm Warning | MAF | Martin | 66 min |
| Jun 3, 1:54 AM CDT | Tornado Warning | MAF | Gaines | 18 min |
| Jun 3, 2:01 AM CDT | Tornado Warning | MAF | Andrews | 29 min |
| Jun 3, 2:46 AM CDT | Severe Thunderstorm Warning | MAF | Martin | 29 min |
| Jun 3, 3:00 AM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 60 min |
| Jun 3, 3:09 AM CDT | Severe Thunderstorm Warning | MAF | Midland | 36 min |
| Jun 3, 1:57 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Gaines | 63 min |
| Jun 3, 2:25 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis | 65 min |
| Jun 3, 2:28 PM CDT | Tornado Warning | MAF | Andrews | 62 min |
| Jun 3, 3:10 PM CDT | Severe Thunderstorm Warning | MAF | Ector | 65 min |
| Jun 3, 3:23 PM CDT | Severe Thunderstorm Warning | MAF | Presidio | 67 min |
| Jun 3, 3:36 PM CDT | Severe Thunderstorm Warning | MAF | Loving, Winkler | 54 min |
| Jun 3, 3:38 PM CDT | Severe Thunderstorm Warning | MAF | Brewster, Pecos | 67 min |
| Jun 3, 3:39 PM CDT | Severe Thunderstorm Warning | MAF | Midland | 66 min |
| Jun 3, 3:44 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 61 min |
| Jun 3, 3:54 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis | 66 min |
| Jun 3, 4:10 PM CDT | Tornado Warning | MAF | Brewster | 50 min |
| Jun 3, 4:10 PM CDT | Tornado Warning | MAF | Winkler | 50 min |
| Jun 3, 4:14 PM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 61 min |
| Jun 3, 4:30 PM CDT | Severe Thunderstorm Warning | MAF | Presidio | 60 min |
| Jun 3, 4:44 PM CDT | Severe Thunderstorm Warning | MAF | Ector | 61 min |
| Jun 3, 4:48 PM CDT | Tornado Warning | MAF | Ector | 57 min |
| Jun 3, 4:51 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 54 min |
| Jun 3, 4:52 PM CDT | Tornado Warning | MAF | Brewster | 38 min |
| Jun 3, 4:55 PM CDT | Severe Thunderstorm Warning | MAF | Reagan | 65 min |
| Jun 3, 5:23 PM CDT | Tornado Warning | MAF | Brewster | 52 min |
| Jun 3, 5:35 PM CDT | Flash Flood Warning | MAF | Ector | 3 hr |
| Jun 3, 5:37 PM CDT | Severe Thunderstorm Warning | MAF | Crane | 38 min |
| Jun 3, 5:40 PM CDT | Severe Thunderstorm Warning | MAF | Culberson | 50 min |
| Jun 3, 5:44 PM CDT | Severe Thunderstorm Warning | MAF | Ector | 31 min |
| Jun 3, 5:47 PM CDT | Severe Thunderstorm Warning | MAF | Upton | 58 min |
| Jun 3, 6:02 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Reeves | 58 min |
| Jun 3, 6:08 PM CDT | Tornado Warning | MAF | Brewster | 52 min |
| Jun 3, 6:19 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis | 56 min |
| Jun 3, 6:41 PM CDT | Severe Thunderstorm Warning | MAF | Ector | 64 min |
| Jun 3, 6:41 PM CDT | Severe Thunderstorm Warning | MAF | Ward | 49 min |
| Jun 3, 6:46 PM CDT | Severe Thunderstorm Warning | MAF | Loving | 29 min |
| Jun 3, 6:49 PM CDT | Tornado Warning | MAF | Jeff Davis | 41 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.